# SDR UIEA2019021903254

- Difficulty date: February 19, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 80,642 hours, 10,920 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Pack Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK TEMP EICAS. COMPLIED WITH QRH PROCEDURE WITH CLEARED EICAS ( PERFORMED FIM TASK 21-31 FT 803 ACCOMPLISHED. OPS CHECK NORMAL AT THIS TIME.  )
